# SDR EIAA20130710005

- Difficulty date: July 10, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N491EV
- Make and model: Boeing 747412
- Aircraft serial: 26561
- Aircraft time: 85,205 hours, 14,914 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2373
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2373 S15L FUSALAGE SKIN CRACKED.  CUT OUT DAMAGE FABRICATED REPAIR DOUBLER AND FILLER AND INSTALLED IAW SRM 53-00-01, FIG 201.
